Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 123, Number 10

All articles in this issue are freely accessible.

Younger mates and the Jacobian conjecture
Charles Ching-an Cheng, James H. McKay and Stuart Sui Sheng Wang.
Proc. Amer. Math. Soc. 123 (1995), 2939-2947
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1257100
On principal sections of a pair of forms
Che-Man Cheng.
Proc. Amer. Math. Soc. 123 (1995), 2949-2954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1283543
A reduction theorem on purely singular splittings of cyclic groups
Andrew J. Woldar.
Proc. Amer. Math. Soc. 123 (1995), 2955-2959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277139
Statistics for special $q,t$-Kostka polynomials
Susanna Fishel.
Proc. Amer. Math. Soc. 123 (1995), 2961-2969
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264811
Noetherian domains with many more elements than height-one primes
D. D. Anderson.
Proc. Amer. Math. Soc. 123 (1995), 2971-2974
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264799
The dimension subalgebra problem for enveloping algebras of Lie superalgebras
David M. Riley.
Proc. Amer. Math. Soc. 123 (1995), 2975-2980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264829
On the holomorphy conjecture for Igusa’s local zeta function
Jan Denef and Willem Veys.
Proc. Amer. Math. Soc. 123 (1995), 2981-2988
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1283546
Indices of holomorphic vector fields relative to invariant curves on surfaces
Tatsuo Suwa.
Proc. Amer. Math. Soc. 123 (1995), 2989-2997
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1291793
On the inequality $\vert p(z)\vert≤p(\vert z\vert)$ for polynomials
Valerio De Angelis.
Proc. Amer. Math. Soc. 123 (1995), 2999-3007
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264805
On the $C^{∞}$ wave-front set of solutions of first-order nonlinear PDEs
Claudio Hirofume Asano.
Proc. Amer. Math. Soc. 123 (1995), 3009-3019
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264801
Solutions of several problems in the theory of compact positive operators
Y. A. Abramovich and A. W. Wickstead.
Proc. Amer. Math. Soc. 123 (1995), 3021-3026
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1283534
On the determinant of elliptic boundary value problems on a line segment
D. Burghelea, L. Friedlander and T. Kappeler.
Proc. Amer. Math. Soc. 123 (1995), 3027-3038
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301012
An operator still not satisfying Lomonosov’s hypothesis
Don Hadwin.
Proc. Amer. Math. Soc. 123 (1995), 3039-3041
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264812
On the existence of periodic solutions for nonconvex-valued differential inclusions in $\bold R^{N}$
Shou Chuan Hu and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 123 (1995), 3043-3050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301503
An inverse problem in bifurcation theory. III
Yutaka Kamimura.
Proc. Amer. Math. Soc. 123 (1995), 3051-3056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301507
Oscillation results on linear systems of difference equations
Qingkai Kong.
Proc. Amer. Math. Soc. 123 (1995), 3057-3065
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1291780
Rang réel de certaines extensions
Nawfal Elhage Hassan.
Proc. Amer. Math. Soc. 123 (1995), 3067-3073
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264814
Purely infinite simple $C^{∗}$-crossed products
Ja A Jeong.
Proc. Amer. Math. Soc. 123 (1995), 3075-3078
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273502
Zero entropy and directional Bernoullicity of a Gaussian $Z^{2}$-action
S. Ferenczi and B. Kamiński.
Proc. Amer. Math. Soc. 123 (1995), 3079-3083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1209421
A remark on the Hausdorff-Young inequality
Per Sjölin.
Proc. Amer. Math. Soc. 123 (1995), 3085-3088
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273525
The stability of positive semigroups on $L_{p}$ spaces
Lutz Weis.
Proc. Amer. Math. Soc. 123 (1995), 3089-3094
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273529
Local derivations of nest algebras
De Guang Han and Shu Yun Wei.
Proc. Amer. Math. Soc. 123 (1995), 3095-3100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1246521
Best constants in Kahane-Khintchine inequalities for complex Steinhaus functions
Goran Peškir.
Proc. Amer. Math. Soc. 123 (1995), 3101-3111
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1283561
A Kronecker theorem for higher order Hankel forms
Richard Rochberg.
Proc. Amer. Math. Soc. 123 (1995), 3113-3118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277130
A note on the construction of a certain class of Kleinian groups
Ricardo Bianconi.
Proc. Amer. Math. Soc. 123 (1995), 3119-3124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277097
The Haar measure on a compact quantum group
A. Van Daele.
Proc. Amer. Math. Soc. 123 (1995), 3125-3128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277138
A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$
Alexis Alevras.
Proc. Amer. Math. Soc. 123 (1995), 3129-3133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277086
Symmetric orthogonal polynomials and the associated orthogonal $L$-polynomials
A. Sri Ranga.
Proc. Amer. Math. Soc. 123 (1995), 3135-3141
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1291791
Banach spaces of polynomials without copies of $l^{1}$
Manuel Valdivia.
Proc. Amer. Math. Soc. 123 (1995), 3143-3150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273528
Stable rank of $H^{∞}$ in multiply connected domains
V. Tolokonnikov.
Proc. Amer. Math. Soc. 123 (1995), 3151-3156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273527
Asymptotics of reproducing kernels on a plane domain
Miroslav Engliš.
Proc. Amer. Math. Soc. 123 (1995), 3157-3160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277107
Explicit formulas for the Szegő kernel on certain weakly pseudoconvex domains
Gábor Francsics and Nicholas Hanges.
Proc. Amer. Math. Soc. 123 (1995), 3161-3168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301494
Transference of maximal multipliers on Hardy spaces
Da Shan Fan and Zhi Jian Wu.
Proc. Amer. Math. Soc. 123 (1995), 3169-3174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273491
A counterexample on the semicontinuity of minima
Fernando Luque-Vásquez and Onésimo Hernández-Lerma.
Proc. Amer. Math. Soc. 123 (1995), 3175-3176
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301515
Metric flows in space forms of nonpositive curvature
Ara Basmajian and Gerard Walschap.
Proc. Amer. Math. Soc. 123 (1995), 3177-3181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301009
A characterization of Clifford minimal hypersurfaces in $S^{4}$
Hai Zhong Li.
Proc. Amer. Math. Soc. 123 (1995), 3183-3187
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1277113
On a rectangle inclusion problem
Janusz Pawlikowski.
Proc. Amer. Math. Soc. 123 (1995), 3189-3195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264828
The Borel classes of Mahler’s $A$, $S$, $T$, and $U$ numbers
Haseo Ki.
Proc. Amer. Math. Soc. 123 (1995), 3197-3204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1273503
A strong law for $B$-valued arrays
De Li Li, M. Bhaskara Rao and R. J. Tomkins.
Proc. Amer. Math. Soc. 123 (1995), 3205-3212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1291783
Compactifications of the ray with the arc as remainder admit no $n$-mean
M. M. Awartani and David W. Henderson.
Proc. Amer. Math. Soc. 123 (1995), 3213-3217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1307490
Generalized Swan’s theorem and its application
P. Manoharan.
Proc. Amer. Math. Soc. 123 (1995), 3219-3223
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1264823
Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua
J. B. Fugate and Lee Mohler.
Proc. Amer. Math. Soc. 123 (1995), 3225-3231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1307517
Admissibility, the locally convex approximation property, and the $AR$-property in linear metric spaces
Nguyen To Nhu.
Proc. Amer. Math. Soc. 123 (1995), 3233-3241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1246533
A generalized translation theorem for free homeomorphisms of surfaces
Lucien Guillou.
Proc. Amer. Math. Soc. 123 (1995), 3243-3250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1301500
Duality on noncompact manifolds and complements of topological knots
Gerard A. Venema.
Proc. Amer. Math. Soc. 123 (1995), 3251-3262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1307570
American Mathematical Society